# SDR SWAA2022022334444

- Difficulty date: September 28, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 22,832 hours, 9,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD AFT FLAP LWR SKIN DELAMINATED 13IN WIDE & 9.5 LONG. DELAM STARTS 1IN FWD OF AFT EDGE & 1.25 IN OUTDB OF INBD EDGE / R&R'D LEFT WING OUTBOARD AFT FLAP PER AMM 27-51-22. P/N OFF/ON 113A3700-25; S/N OFF 004078; S/N ON 004458.
